A Compactification of the Space of Expanding Maps on the Circle

DSpace/Manakin Repository

A Compactification of the Space of Expanding Maps on the Circle

Citable link to this page

. . . . . .

Title: A Compactification of the Space of Expanding Maps on the Circle
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 2009. A compactification of the space of expanding maps on the circle. Geometric and Functional Analysis 18(6): 2101-2119.
Full Text & Related Files:
Abstract: We show the space of expanding Blaschke products on \(S1\) is compactified by a sphere of invariant measures, reminiscent of the sphere of geodesic currents for a hyperbolic surface. More generally, we develop a dynamical compactification for the Teichmüller space of all measure preserving topological covering maps of \(S1\).
Published Version: http://dx.doi.org/10.1007/s00039-009-0709-8
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#OAP
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3426329

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7374]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters